Skip to Main content Skip to Navigation
New interface


hal-01653572v1  Journal articles
Frédérique BassinoMathilde BouvelValentin FérayLucas GerinMickaël Maazoun et al.  Universal limits of substitution-closed permutation classes
Journal of the European Mathematical Society, 2020, 22 (11), pp.3565-3639. ⟨10.4171/JEMS/993⟩
...
hal-01114190v1  Journal articles
F CaroF CoquelDamien JametS Kokh. A Simple Finite-Volume Method for Compressible Isothermal Two-Phase Flows Simulation
International Journal on Finite Volumes, 2006, www.latp.univ-mrs.fr/IJFV